MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L; KNEE TIBIAL INSERT FIXED
Catalog Number 02.12.0312FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 june 2019: lot 186015: (b)(4) items manufactured and released on 08-nov-2018.Expiration date: 2023-10-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed after 2 weeks from the primary due to signs of infection (the pathogen is unknown).The surgeon performed a washout and poly swap and the surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8757356
Report Number3005180920-2019-00526
Device Sequence Number2296940
Product Code JWH
UDI-Device Identifier07630030826375
UDI-Public07630030826375
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2023
Device Catalogue Number02.12.0312FL
Device Lot Number186015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;